Differential Geometry

[821] Optimal global conformal surface parameterization

Miao Jin Yalin Wang Shing-Tung Yau Xianfeng Gu

Differential Geometry mathscidoc:1912.43504

267-274, 2004.10
[ Download ] [ 2019-12-24 20:36:47 uploaded by yaust ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[822] A note on rigidity of 3-Sasakian manifolds

Henrik Pedersen Yat Sun Poon

Differential Geometry mathscidoc:1910.43815

Proceedings of the American Mathematical Society, 127, (10), 3027-3034, 1999
[ Download ] [ 2019-10-20 22:10:31 uploaded by ypoon ] [ 224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[823] A Donaldson type functional on a holomorphic Finsler vector bundle

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43126

Mathematische Annalen, 369, 997-1019, 2017.12
[ Download ] [ 2019-12-21 11:17:06 uploaded by Kefeng_Liu ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[824] Chapter VIII The Equivariant Loop Theorem for Three-Dimensional Manifolds and a Review of the Existence Theorems for Minimal Surfaces

Shing-Tung Yau William H Meeks III

Differential Geometry mathscidoc:1912.43609

112, 153-163, 1984.1
[ Download ] [ 2019-12-24 20:44:14 uploaded by yaust ] [ 221 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[825] Geodesic-Einstein metrics and nonlinear stabilities

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43087

Transactions of the American Mathematical Society, 371, (11), 8029-8049, 2019
[ Download ] [ 2019-12-21 11:14:51 uploaded by Kefeng_Liu ] [ 220 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[826] Compact K\" ahler manifolds with positive orthogonal bisectional curvature

Huitao Feng Kefeng Liu Xueyuan Wan

Differential Geometry mathscidoc:1912.43100

arXiv preprint arXiv:1710.10240, 2017.10
[ Download ] [ 2019-12-21 11:15:38 uploaded by Kefeng_Liu ] [ 209 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[827] New results on the geometry of the moduli space of Riemann surfaces

Kefeng Liu XiaoFeng Sun Shing-Tung Yau

Differential Geometry mathscidoc:1912.43098

Science in China Series A: Mathematics, 51, (4), 632-651, 2008.4
[ Download ] [ 2019-12-21 11:15:27 uploaded by Kefeng_Liu ] [ 208 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[828] Goodness of canonical metrics on the moduli space of Riemann surfaces

Kefeng Liu Xiaofeng Sun Shing-Tung Yau

Differential Geometry mathscidoc:1912.43109

Pure and Applied Mathematics Quarterly, 10, (2), 223-243, 2014.4
[ Download ] [ 2019-12-21 11:16:09 uploaded by Kefeng_Liu ] [ 206 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[829] The Harnack estimate for the Ricci flow on a surfacerevisited

Richard S Hamilton Shing-Tung Yau

Differential Geometry mathscidoc:1912.43638

Asian Journal of Mathematics, 1, (3), 418-421, 1997.9
[ Download ] [ 2019-12-24 20:46:24 uploaded by yaust ] [ 200 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[830] Weyl's law on RCD*(K,N) metric measure spaces

Hui-Chun Zhang Sun Yat-sen University Xi-Ping Zhu Sun Yat-sen University

Differential Geometry mathscidoc:1701.10001

[ Download ] [ 2017-01-07 15:41:01 uploaded by Huichun_Zhang ] [ 90 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved